# SDR AWXA200300467

- Difficulty date: April 10, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .5 INCH CRACK WAS FOUND ON WEB DURING ULTRASONIC INSPECTION OF FORWARD PRESSURE BULKHEAD BS 178, 2 INCHES ABOVE WL 195 AT LBL 5.7.  MAINTENANCE CUTOUT DAMAGED SECTION OF WEB; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-11, FIG 1, PG 1-8.
